# SDR YYFA20120627002

- Difficulty date: June 28, 2012
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 39,558 hours, 40,872 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD F/A PA INOPERATIVE:  R & R CONNECTOR, REINSTALLED, FWD P/A HANDSET, OPS CHECKED GOOD IAW AMM 23-30-00.
